# SDR SWAA2022022324813

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE; AFT OF SAIL TAIL; BRACKET WHERE I/B AND O/B FLAPS MEET IS CRACKED [FLAGGED] / L/H WING TRAILING EDGE; WHERE I/B AND O/B FLAPS MEET; REMOVED AND REPLACED BRACKET IAW B737 SRM 51-40-02-0G-0; PG 2 APPLIED CIC IAW B737 AMM 51-21-91-620-802.
